MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO
Catalog Number ATAA43120160A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Vascular Dissection (3160)
Date of Event 05/01/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.Imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: ¿two time points available for evaluation: pre-implantation ctas dated (b)(6) 2024 and (b)(6) 2025.The cta image set is stitched together for the (b)(6) 2025 study.¿the pre-implantation cta dated (b)(6) 2025 is an abdomen/pelvis cta scan only and shows: othis time-point does not include enough descending thoracic aorta (dta) to give proximal diameters of a tambe device case plan.Othe distal dta, abdominal aorta, and common iliac arteries are heavily calcified.¿the pre-implantation cta dated (b)(6) 2025 shows: othis cta scan appears to be 2 different scans stitched together.Oproximal diameters (between 45mm ¿ 85mm proximal to the celiac artery) appear to range from ~23mm ¿ 25.5mm.Othere does not appear to be an aortic dissection in the thoracic or abdominal aorta.¿images provided do not allow for evaluation in relation to the reported complaint.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, the patient underwent a tambe procedure to treat thoracic and infrarenal aneurysm utilizing gore® excluder® thoracoabdominal branch endoprosthesis.Reportedly, all devices were implanted successfully and patient was doing well post procedure as the final angio run showed everything looked good.On (b)(6) 2025, five days post procedure, patient passed away.Sometime prior to this, patient was in icu as she had hypotension as patient's blood pressure dropped, x-ray was done, which was abnormal then a ct scan was done which showed a type b dissection and patient had gotten better but then quickly coded and passed away.On (b)(6) 2025, the physician notified field sales associate of patient's passing and reported per the initial autopsy reports which are unremarkable but there is a type b dissection proximal to the tambe device.This dissection was not present when they did the final angio run during the original procedure.It could be a procedural issue but exact cause of death is unknown and a more comprehensive autopsy is being conducted to ascertain the exact cause of death.

Brand Name
GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS
Common Device Name
ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22345279
Report Number2017233-2025-06362
Device Sequence Number20964167
Product Code QZK
UDI-Device Identifier00733132659678
UDI-Public(01)00733132659678(17)271210
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P230023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberATAA43120160A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention; Hospitalization; Other;
Patient Age76 YR
Patient SexFemale